# SDR SWAA2021092814396

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AROUND FASTENER HOLES, BS 500A+10, LBL 24, WL 154.   REMOVED CORROSION AND FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2, FIGURE 103, DETAIL D.   FLOOR TO SIDEWALL SUPPORT TO BE REPLACED ON CARD TTG8Q006D64F.
